# SDR ASAA12511007

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 4,059 hours, 1,267 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Chain
- Part number: 41P5015
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 2 OIL CAP LANYARD BROKEN OFF.  REPLACED LANYARD (CHAIN) AMM 79 11 01.
